# SDR 07FDEA00334

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 36,844 hours, 18,790 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Condition: Discharged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/G WOULD NOT RETRACT USING EITHER SYS 1 OR 2.  PERFORMED SERVICE OF LT BOOGIE PITCH DAMPER WITH NITROGEN PER AMM 12-12-32-0 PARAGRAPH 10.  FOUND THAT PITCH DAMPER ONLY HAD A 400 PSI PRECHARGE.  CURRENT LIMITS PER CHART FIG 11 IS 1300 PSI.  RECHARGED PITCH DAMPER TO SERVICABLE LIMITS PER AMM 12-12-32-0.  DECAY CHECK WITH NO PRESSURE DROP OVER A ONE HOUR PERIOD OF TIME PER SMP.  A/C OK FOR CONTINUED SERVICE.
